Ask a doctor

Retin-A and Hydroquione to Under Eyes Created Hollowness, Is It Permanent?

I made a bad decision to apply Retin A and Hydroquione to my under eyelids and I believe it caused some of the areas to hollow. I used it every other day for about 3 weeks. I have since stopped and have been applying Avocado Oil to repair the skin for about 2 weeks. Is the damage permanent? Or will it slowly repair itself back to normal?

Doctor Answers 1

Retin A and Hydroquinone

Retin A and Hydroquinone does not cause hollowness of the eyes. There is another reason. Cosult a Board Certified Plastic Surgeon (American Board Of Plastic Surgery) for examination and options in treatment


Baltimore Plastic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.